# SDR AUS20030945

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172G
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Mlg
- Part time: 4,621 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR LEGS CORRODED.
